# SDR AALA202405291320

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737823
- Aircraft serial: 44446
- Aircraft time: 14,180 hours, 5,347 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Overheated
- Location: Nr 3 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RAMP REPORTS NUMBER 3 MAIN BRAKE SMOKE DURING PUSHBACK. REMOVED NUMBER 3 LANDING GEAR MAIN BRAKE. ACCOMPLISHED CONDITIONAL INSPECTION, PER AMM 5-51-15. NO DAMAGE FOUND. REPLACED NUMBER 3 BRAKE ASSEMBLY. PER AMM 32-41-41.
